On exit times of Levy-driven Ornstein-Uhlenbeck processes

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Borovkov, Kostya en_US
dc.contributor.author Novikov, Alex en_US
dc.contributor.editor en_US
dc.date.accessioned 2010-05-28T09:42:24Z
dc.date.available 2010-05-28T09:42:24Z
dc.date.issued 2008 en_US
dc.identifier 2007005019 en_US
dc.identifier.citation Borovkov Kostya and Novikov Alex 2008, 'On exit times of Levy-driven Ornstein-Uhlenbeck processes', Elsevier B.V., vol. 78, no. 12, pp. 1517-1525. en_US
dc.identifier.issn 0167-7152 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/8311
dc.description.abstract We prove two martingale identities which involve exit times of Levy-driven Ornstein-Uhlenbeck processes. Using these identities we find an explicit formula for the Laplace transform of the exit time under the assumption that positive jumps of the Levy process are exponentially distributed. ? 2008 Elsevier B.V. All rights reserved. en_US
dc.language en_US
dc.publisher Elsevier B.V. en_US
dc.relation.isbasedon http://dx.doi.org/10.1016/j.spl.2008.01.017 en_US
dc.title On exit times of Levy-driven Ornstein-Uhlenbeck processes en_US
dc.parent Statistics & Probability Letters en_US
dc.journal.volume 78 en_US
dc.journal.number 12 en_US
dc.publocation The Netherlands en_US
dc.identifier.startpage 1517 en_US
dc.identifier.endpage 1525 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010406 en_US
dc.personcode 0000023442 en_US
dc.personcode 991062 en_US
dc.percentage 50 en_US
dc.classification.name Stochastic Analysis and Modelling en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords na en_US
dc.staffid 991062 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record